RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ramanujan J., 2013, том 31, выпуск 3, страницы 271–279 (Mi ramaj1)  

A generalization of the Pólya–Vinogradov inequality

D. A. Frolenkova, K. Soundararajanb

a Steklov Mathematical Institute, Gubkina str., 8, Moscow 119991, Russia
b Department of Mathematics, Stanford University, Stanford CA 94305, USA

Аннотация: In this paper we consider an approach of Dobrowolski and Williams which leads to a generalization of the Pólya–Vinogradov inequality. We show how the Dobrowolski–Williams approach is related to the classical proof of Pólya–Vinogradov using Fourier analysis. Our results improve upon the earlier work of Bachman and Rachakonda (Ramanujan J. 5:65–71, 2001). In passing, we also obtain sharper explicit versions of the Pólya–Vinogradov inequality.

Финансовая поддержка Номер гранта
Фонд Дмитрия Зимина «Династия»
Российский фонд фундаментальных исследований 11-01-00759-a
12-01-31165
National Science Foundation DMS-1001068
The First author is supported by the Dynasty Foundation, by the Russian Foundation for Basic Research (grants no. 11-01-00759-a and no. 12-01-31165). The second author is partially supported by NSF grant DMS-1001068.


DOI: https://doi.org/10.1007/s11139-012-9462-y


Реферативные базы данных:

Тип публикации: Статья
MSC: 11A25, 11L40
Поступила в редакцию: 10.07.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ramaj1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:25

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018